# SDR AALA20090424TUL22

- Difficulty date: April 8, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 218 S19-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT APPROX 4 INCH IN DIAMETER BY .187 INCH DEEP AND 14 INCHES AFT OF FORWARD AIRSTAIR DOOR STATION 218, BETWEEN LONGERON 19L AND 20L.  INSTALLED EXTERNAL DOUBLER PER SRM 53-04-00 SHEET 34 FIGURE 12B.
